# SDR QXEA200600583

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,655 hours, 12,131 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Dirty
- Location: Intake Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2359: ENG ADPT HEAT 1 CAUTION LIGHT ON.  MAINTENANCE INSPECTED NR 1 ENGINE INTAKE HEAT.  REMOVED AND CLEANED AND REINSTALLED CONNECTOR PLUGS.  CLEARED MEMORY.  GROUND RAN A/C.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
